# SDR AALA20091203LAS01

- Difficulty date: December 1, 2009
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 62,109 hours, 32,274 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AH
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT BUR TO DFW.  NUMBER 4 RUDDER LIMITER HEATER CURRENT INDICATED 10 BEFORE CIRCUIT BREAKER 30Z TRIPPED.  LANDED LAS WITHOUT INCIDENT.  REMOVED AND REPLACED RUDDER LIMITER PITOT TUBE PER MM 34-11-02.
